MathSciNet Relay Station
MathSciNet bibliographic data
MR1997705 (2004i:37054) 37D20 (20F18)
Dekimpe, Karel; Deschamps, Sandra Anosov diffeomorphisms on a class of 2-step nilmanifolds. Glasg. Math. J. 45 (2003), no. 2, 269–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement